# SDR TSAA9753046

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498150
- Condition: Damaged
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND STA 227 STR 3L PUNCTURED.  REPAIRED DAMAGED STRINGER SECTION IAW B737 SRM 53-10-3, FIG 3, SRM 51-10-3, SRM 51-20-4, AND SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .040 INCH .040 7075 T6 STRINGER SPLICE.  TIMCO NON-ROUTINE CARD NR 28994.  (X)
